I am on Lyrica as well, and I haven't noticed this side-effect. I know that with fibro, swollen ankles can be a problem for some. I would talk to your doctor. Share your concerns. He may have something you can do for your swollen ankles. This isn't something you should keep from your doc, though. It could become a serious side-effect that can be worse than dealing with the pain that comes without taking it. I will keep you in my thoughts. I wish you the best. Just hang in there, and please mention this to your doctor. Share your fears with him/her. That is what that person is there for.
Welcome Iodine. I am sorry to hear that your medicaid was canceled and that you are going through all of this without medication. I don't know what I would do without my meds. I would probably fall apart competely. Where are you from? I know that in some states, you can be on disability medicaid without being on actual disability. I have a few friends who are on that, and I am going to try to switch mine over to that so I can get better meds. I would look into that if I were you. I wish you luck.